| Model Number |
8884721252 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
07/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the feeding tube was broken during dsa procedure.Upon removal of guidewire, the plastic coated metallic tip of entriflex tube was found to be dislodged from the rest of the catheter.
Event or Problem Description
The customer reported that the feeding tube was broken during dsa procedure.Upon removal of guidewire, the plastic coated metallic tip of entriflex tube was found to be dislodged from the rest of the catheter.Per additional information provided on 01sep2025, the patient was admitted and sent to have an urgent gastrointestinal endoscopy to remove the foreign body.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.One device and two photos were received for investigation.The device and photos were inspected, and the reported condition was observed.A corrective and preventative action has been opened to address the reported condition.